Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
07/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that upon delivery of the light adjustable lens+ (lal+, sn (b)(6), +17.0d), during primary cataract surgery, the capsular bag was torn.A vitrectomy was performed and the lal was placed in the sulcus.Rxsight's first awareness of this event was on 07/25/2024.